# SDR DL73K000686

- Difficulty date: April 9, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 44,875 hours, 35,746 cycles
- System (JASC): 2760 · Drag Control System
- Part: Controller
- Part number: 65463607
- Part serial: 469
- Condition: Malfunctioned
- Location: Mlg Ww
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON APPROACH WITH B A/P ENGAGED UPON DEPLOYMENT OF SPEEDBRAKES HAD UNCOMMANDED ROLL.  REPLACED SPOILER MIXER PER M/M AND TESTED YAW DAMP     SYSTEM AS PRECAUTION.
